RT Journal Article T1 A matrix variate generalization of the power exponential family of distributions A1 Gómez Sánchez-Manzano, Eusebio A1 Gómez Villegas, Miguel Ángel A1 Marín Diazaraque, Juan Miguel AB This paper proposes a matrix variate generalization of the power exponential distribution family, which can be useful in generalizing statistical procedures in multivariate analysis and in designing robust alternatives to them. An example is added to show an application of thegeneralization. PB Marcel Dekker Inc. SN 0361-0926 YR 2002 FD 2002-12-12 LK https://hdl.handle.net/20.500.14352/56902 UL https://hdl.handle.net/20.500.14352/56902 LA eng NO Gómez Sánchez-Manzano, E., Gómez Villegas, M. Á. & Marín Diazaraque, J. M. «A MATRIX VARIATE GENERALIZATION OF THE POWER EXPONENTIAL FAMILY OF DISTRIBUTIONS». Communications in Statistics - Theory and Methods, vol. 31, n.o 12, diciembre de 2002, pp. 2167-82. DOI.org (Crossref), https://doi.org/10.1081/STA-120017219. NO DGESIC (España) DS Docta Complutense RD 5 abr 2025